# SDR R61A201704140295

- Difficulty date: April 14, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 30,222 hours, 18,764 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR PAX FWD OPEN EICAS MESSAGE. CLEANED WARNING SENSOR IAW AMM 52-42-20. OPS CHECK GOOD.
